skip to main content

DOE PAGESDOE PAGES

This content will become publicly available on December 18, 2018

Title: Extreme magnetoresistance in the topologically trivial lanthanum monopnictide LaAs

Authors:
; ; ; ; ; ;
Publication Date:
Grant/Contract Number:
FG02-03ER46066
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 96 Journal Issue: 23; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1413813

Yang, H. -Y., Nummy, T., Li, H., Jaszewski, S., Abramchuk, M., Dessau, D. S., and Tafti, Fazel. Extreme magnetoresistance in the topologically trivial lanthanum monopnictide LaAs. United States: N. p., Web. doi:10.1103/PhysRevB.96.235128.
Yang, H. -Y., Nummy, T., Li, H., Jaszewski, S., Abramchuk, M., Dessau, D. S., & Tafti, Fazel. Extreme magnetoresistance in the topologically trivial lanthanum monopnictide LaAs. United States. doi:10.1103/PhysRevB.96.235128.
Yang, H. -Y., Nummy, T., Li, H., Jaszewski, S., Abramchuk, M., Dessau, D. S., and Tafti, Fazel. 2017. "Extreme magnetoresistance in the topologically trivial lanthanum monopnictide LaAs". United States. doi:10.1103/PhysRevB.96.235128.
@article{osti_1413813,
title = {Extreme magnetoresistance in the topologically trivial lanthanum monopnictide LaAs},
author = {Yang, H. -Y. and Nummy, T. and Li, H. and Jaszewski, S. and Abramchuk, M. and Dessau, D. S. and Tafti, Fazel},
abstractNote = {},
doi = {10.1103/PhysRevB.96.235128},
journal = {Physical Review B},
number = 23,
volume = 96,
place = {United States},
year = {2017},
month = {12}
}

Works referenced in this record:

Generalized Gradient Approximation Made Simple
journal, October 1996
  • Perdew, John P.; Burke, Kieron; Ernzerhof, Matthias
  • Physical Review Letters, Vol. 77, Issue 18, p. 3865-3868
  • DOI: 10.1103/PhysRevLett.77.3865